It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anyone who has been on lexapro for about a month or so or a little longer may be able to help me with this question. Anytime I take lexapro about 3 hours later I start to feel tired and a little out of breath. I wake up in the morning, wide awake and take my lexapro at about 8 - 9 oclock. At about 12 or so I start to feel tired or out of it and my breathing starts to get weird and I feel like I have to take deep breaths to breathe properly. Its annoying. Anyone else ever get this? I dont take it at night because it kept me awake and made me restless. Im confused?





All times are GMT -7. The time now is 02:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!